# SDR CALA2022013100269

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,385 hours, 26,872 cycles
- Engine: Iae V2527A5
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Connector
- Part number: NA
- Condition: Unsafetied
- Location: Lh Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* ENGINE 1 H.O.C. DUE TO 10 QTS OF OIL ADDED. RUN ENGINE AT IDLE FOR 5 MINUTES ENGINE REQUIRES EXTERNAL INSPECTION FOR OIL LEAKS, IF NONE FOUND CONTACT TOMC EMC FOR FURTHER INSTRUCTIONS.. LOCKED FOR TROUBLESHOOTING UNLOCKED LOGPAGE TO DOCUMENT THE CORRECTIVE ACTION THAT WAS ACCOMPLISHED. ADDED A PICTURE OF THE OIL TUBE CONNECTION THAT WAS FOUND UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR  WITH VENDOR ID V900886 71-00-00-710-045-A. LEAKING. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INVESTIGATE THE MAC RELATED WORK ORDER 000000003033106 AND PRTR SOURCE OF THE OIL LEAK. CARREON, DANIEL (V900886). OIL TUBE CONNECTION UNDER THE THRUST REVERSER COWLING WAS FOUND LEAKING (SEE ATTACHED IMAGE). THE B-NUT WAS NOT SAFETY WIRED AND WAS SEVERAL TURNS LOOSE. TIGHTENED THE B-NUT AND SECURED THE CONNECTION WITH SAFETY WIRE. ACCOMPLISHED A DRY MOTOR LEAK CHECK PER AMM TASK CARREON, DANIEL (V900886). OIL TUBE CONNECTION UNDER THE THRUST ACCOMPLISHED A DRY MOTOR LEAK CHECK PER AMM TASK REVERSER COWLING WAS FOUND LEAKING (SEE ATTACHED IMAGE). THE 71-00-00-710-045-A. B-NUT WAS NOT SAFETY WIRED AND WAS SEVERAL TURNS LOOSE. TIGHTENED THE B-NUT AND SECURED THE CONNECTION WITH SAFETY WIRE. ADD EMP:V900886
